For the past two months I have had ongoing right breast pain. It first began as sharp stabbing pain that would last only a few seconds. Now I am getting some nipple discharge and burning sensation. When I spoke with my doctor about it, she said it might happen sometimes. I had some blood work done for my hormones which confirmed my testosterone was high. I have attached my hormone test report for your reference. I am taking now Estradiol 2 mg, Progesterone 80 mg and Testosterone 2 mg applying 1 cc to inner thigh daily. My previous history includes complex ovarian cyst, hypertrophy of uterus, dysmenorrhea, menorrhagia and hair loss. Should I get further testing from another doctor? Last year it was confirmed on ultrasound that I have two cysts in my right breast? Could this be the cause for my issues? Sometimes, applying a heat pad to my right breast helps. At times it will swell up so large and I feel like it is going to burst. This is concerning me. Please help.
Welcome to icliniq.com.
Check prolactin level and repeat ultrasound of the breast (if last one was more than six months ago).Differential diagnosis:
2. Fibrocystic breast disease.
Try Vitamin E and also continue other medications.Regarding follow up:
For further doubts consult an internal medicine physician online.---> https://www.icliniq.com/ask-a-doctor-online/internal-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Both Oxidon (Beta-carotene and Vitamin E) and Ocugold (Beta-carotene, Lutein, with Mixed carotene) are based on the AREDS (age-related eye disease study) formulation ... Read fullTips to Prevent Breast Cancer
There are a few risk factors that make you more susceptible to get breast cancer, which cannot always be prevented ... Breast cancer risk factors mean anything that affects your chance of getting... Read fullI had cyst in right breast. Could this be the cause for pain and discharge?
Now I am getting some nipple discharge and burning sensation ... Breast pain, nipple discharge and cysts could be due to hyperprolactinemia ... Should I get further testing ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now